MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC COUNTERTORQUE WRENCH FOR CSLP

WRIGHTS LANE SYNTHES USA PRODUCTS LLC COUNTERTORQUE WRENCH FOR CSLP
Catalog Number 324.067
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Photo investigation: as the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The complaint condition can be confirmed during photo investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot part# 324.067.Synthes lot # u159828.Supplier lot # u159828.Release to warehouse date: 06 aug 2012.Supplier: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(4) as follows: it was reported that on (b)(6) 2021, the battery powered driver became stuck in the forward motion, unable to be shut off.One of the prongs on the tip were missing from the instrument.There was no patient involvement.This report is for one (1) counter torque wrench for cslp.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9 - date device returned to manufacturer.H6 - codes updated to imdrf codes.Conclusion: the complaint condition can be confirmed during photo investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.,background: 05.000.008 - instrument room was notified that the battery powered driver is stuck in forward motion cannot shut off.324.067 - instrument room technician noted that one of the prongs on tip were missing from instrument.Visual inspection: the holding-up sleeve ø4 l135 f/cslp (part #: 324.067, lot #: u159828) was received at us cq.Upon visual inspection, one of the four prongs at the tip was broken off but was not returned.Surfaces scratches were also noticed on the device.Dimensional inspection: drawing: 324_067_1 rev b.Specified dimensions: distal shaft od = 5mm -0.05mm/- 0.1mm 2 non broken prongs width= 4.5mm -0.01mm/-0.04mm.Measured dimensions: distal shaft od = 4.931mm, conforming.2 non broken prongs width= 4.485mm, conforming.Device used ¿ hand micrometer om147p.Document/specification review: 324_067 rev f (current) and rev c (manufactured) were reviewed.324_067_1 rev b (current and manufactured) was reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the device was received with one prong broken off.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.,review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COUNTERTORQUE WRENCH FOR CSLP
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11999616
Report Number2939274-2021-02954
Device Sequence Number16996868
Product Code HXC
UDI-Device Identifier07611819728790
UDI-Public(01)07611819728790
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number324.067
Device Lot NumberU159828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1